# SDR CA011005007

- Difficulty date: September 25, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, NR 2 ENGINE LOW OIL PRESSURE INDICATOR ILLUMINATED AND VERTICAL SCALE SHOWED NO OIL PRESSURE. ENGINE WAS SHOWING HIGH VIBE INDICATIONS. FLIGHT CREW SECURED ENGINE. MADE UNEVENTFUL LANDING. INVESTIGATION IN PROGRESS.
